Show simple item record

dc.contributor.authorAbreu, Marien
dc.contributor.authorAraujo Pardo, Gabriela
dc.contributor.authorBalbuena Martínez, Maria Camino Teófila
dc.contributor.authorLabbate, D.
dc.contributor.authorSalas Salvado, Jordi
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2016-05-06T11:18:32Z
dc.date.available2016-05-06T11:18:32Z
dc.date.issued2015-07-01
dc.identifier.citationAbreu, M., Araujo-Pardo, G., Balbuena, C., Labbate, D., Salas, J. Small regular graphs of girth 7. "Electronic journal of combinatorics", 01 Juliol 2015, vol. 22, núm. 3, p. 1-16.
dc.identifier.issn1077-8926
dc.identifier.urihttp://hdl.handle.net/2117/86686
dc.description.abstractIn this paper, we construct new infinite families of regular graphs of girth 7 of smallest order known so far. Our constructions are based on combinatorial and geometric properties of (q + 1, 8)-cages, for q a prime power. We remove vertices from such cages and add matchings among the vertices of minimum degree to achieve regularity in the new graphs. We obtain (q + 1)-regular graphs of girth 7 and order 2q(3) + q(2) + 2q for each even prime power q >= 4, and of order 2q(3) + 2q(2) q + 1 for each odd prime power q >= 5.
dc.format.extent16 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subject.lcshCombinatorial analysis
dc.subject.lcshDirected graphs
dc.subject.otherCages
dc.subject.otherGirth
dc.subject.otherIncidence graph
dc.subject.otherBipartite graphs
dc.subject.otherConstruction
dc.subject.otherCages
dc.titleSmall regular graphs of girth 7
dc.typeArticle
dc.subject.lemacAnàlisi combinatòria
dc.subject.lemacGrafs dirigits
dc.contributor.groupUniversitat Politècnica de Catalunya. COMPTHE - Combinatòria i Teoria Discreta del Potencial pel control de paràmetres en xarxes
dc.relation.publisherversionhttp://www.combinatorics.org/ojs/index.php/eljc/article/view/v22i3p5
dc.rights.accessOpen Access
drac.iddocument16843802
dc.description.versionPostprint (published version)
upcommons.citation.authorAbreu, M., Araujo-Pardo, G., Balbuena, C., Labbate, D., Salas, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameElectronic journal of combinatorics
upcommons.citation.volume22
upcommons.citation.number3
upcommons.citation.startingPage1
upcommons.citation.endingPage16


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain